# SDR C2XA04TY108

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Bushing
- Part number: PE64042H401603
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION MAINT FOUND CORRODED BUSHING ON ALL RUDDER 2 HINGE POINTS.  MAINT REMOVED AND REPLACED ALL OF THE HINGE POINT BUSHINGS IAW EMB 20-10-08.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
